# SDR CA091007002

- Difficulty date: October 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 4,587 hours
- Engine: Ge GE90110B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) BY DOOR L2 LT AFT J CLASS SEB TOWER HAD STRONG ELECTRICAL ODOR. IFE SWITCH TURNED OFF, SMELL DISSIPATED.
